# SDR P5CA9500359

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 1760-1780
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND BEND IN FLOOR RIB, GOUGE, AND HIT IN FLOOR COVER SHEET METAL BETWEEN BS 1760 AND BS 1780, RBL 25 AND RBL 45. REPAIRED PER BOEING SRM 51-40-03.
